# SDR BIER950013

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757ZR
- Make and model: Cessna 152
- Aircraft serial: 15280138
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 031019613
- Condition: Broken
- Location: Rt Rudder Pedal
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN RUDDER PEDAL RETURN SPRING (P/N 0310196-13), ON RT PEDAL, WHICH CAUSED PEDAL TO FALL TO FLOOR.  SUBMITTER STATES BOTH SPRINGS SHOULD BE INSPECTED CLOSELY, ANNUALLY AND REPLACED AT 5 YEAR INTERVALS.
